The rapid development of hyponatraemia and seizures in an elderly patient following sodium picosulfate/magnesium citrate (Picolax).

Hdl Handle:
http://hdl.handle.net/10147/207609
Title:
The rapid development of hyponatraemia and seizures in an elderly patient following sodium picosulfate/magnesium citrate (Picolax).
Authors:
Dillon, Cassandra Emily; Laher, Mark S
Affiliation:
Department of Geriatrics, St Vincent's University Hospital, Dublin, Ireland., cejaneczko@hotmail.com
Citation:
Age Ageing. 2009 Jul;38(4):487. Epub 2009 Apr 30.
Journal:
Age and ageing
Issue Date:
1-Feb-2012
URI:
http://hdl.handle.net/10147/207609
DOI:
10.1093/ageing/afp054
PubMed ID:
19406975
Language:
eng
MeSH:
Aged, 80 and over; Cathartics/*adverse effects; Citric Acid/*adverse effects; Colonoscopy/methods; Female; Humans; Hyponatremia/*chemically induced; Organometallic Compounds/*adverse effects; Picolines/*adverse effects; Seizures/*chemically induced/complications
ISSN:
1468-2834 (Electronic); 0002-0729 (Linking)

Full metadata record

DC FieldValue Language
dc.contributor.authorDillon, Cassandra Emilyen_GB
dc.contributor.authorLaher, Mark Sen_GB
dc.date.accessioned2012-02-01T10:32:47Z-
dc.date.available2012-02-01T10:32:47Z-
dc.date.issued2012-02-01T10:32:47Z-
dc.identifier.citationAge Ageing. 2009 Jul;38(4):487. Epub 2009 Apr 30.en_GB
dc.identifier.issn1468-2834 (Electronic)en_GB
dc.identifier.issn0002-0729 (Linking)en_GB
dc.identifier.pmid19406975en_GB
dc.identifier.doi10.1093/ageing/afp054en_GB
dc.identifier.urihttp://hdl.handle.net/10147/207609-
dc.language.isoengen_GB
dc.subject.meshAged, 80 and overen_GB
dc.subject.meshCathartics/*adverse effectsen_GB
dc.subject.meshCitric Acid/*adverse effectsen_GB
dc.subject.meshColonoscopy/methodsen_GB
dc.subject.meshFemaleen_GB
dc.subject.meshHumansen_GB
dc.subject.meshHyponatremia/*chemically induceden_GB
dc.subject.meshOrganometallic Compounds/*adverse effectsen_GB
dc.subject.meshPicolines/*adverse effectsen_GB
dc.subject.meshSeizures/*chemically induced/complicationsen_GB
dc.titleThe rapid development of hyponatraemia and seizures in an elderly patient following sodium picosulfate/magnesium citrate (Picolax).en_GB
dc.contributor.departmentDepartment of Geriatrics, St Vincent's University Hospital, Dublin, Ireland., cejaneczko@hotmail.comen_GB
dc.identifier.journalAge and ageingen_GB
dc.description.provinceLeinster-
All Items in Lenus, The Irish Health Repository are protected by copyright, with all rights reserved, unless otherwise indicated.